# SDR TSAA0375198

- Difficulty date: December 10, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 655812310
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 240 - HNL-OGG - ENGINE NR 1 OVERHEAT LIGHT CAME ON JUST AFTER TAKEOFF.  PULLED THROTTLE BACK AND THE LIGHT WENT OUT.  EGT IN GREEN THE ENTIRE TIME.  REMOVED AND REPLACED NR 1 COWL ANTI-ICE UPPER DUCTING.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
